Duke Mathematical Journal

Symmetric pants decompositions of Riemann surfaces

Peter Buser and Mika Seppälä

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 67, Number 1 (1992), 39-55.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077294271

Digital Object Identifier
doi:10.1215/S0012-7094-92-06703-2

Mathematical Reviews number (MathSciNet)
MR1174602

Zentralblatt MATH identifier
0776.30032

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 30F60: Teichmüller theory [See also 32G15] 58G25

Citation

Buser, Peter; Seppälä, Mika. Symmetric pants decompositions of Riemann surfaces. Duke Math. J. 67 (1992), no. 1, 39--55. doi:10.1215/S0012-7094-92-06703-2. https://projecteuclid.org/euclid.dmj/1077294271


Export citation

References

  • [1] L. Bers, An inequality for Riemann surfaces, Differential Geometry and Complex Analysis eds. Chavel Isaac and M. Farkas Hershel, Springer, Berlin, 1985, pp. 87–93.
  • [2] Béla Bollobás, Graph Theory, Graduate Texts in Mathematics, vol. 63, Springer-Verlag, New York, 1979, An Introductory Course.
  • [3] Peter Buser, Riemannsche Flächen und Längenspektrum vom trigonometrischen Standpunkt aus, Universität Bonn, 1980, Habilitationsschrift.
  • [4] Peter Buser, Cayley graphs and planar isospectral domains, Geometry and analysis on manifolds (Katata/Kyoto, 1987) ed. T. Sunada, Lecture Notes in Math., vol. 1339, Springer, Berlin, 1988, pp. 64–77.
  • [5] Peter Buser, Geometry and Spectra of Compact Riemann Surfaces, to appear, Birkhäuser, Basel, 1992.
  • [6] D. B. A. Epstein, Curves on $2$-manifolds and isotopies, Acta Math. 115 (1966), 83–107.
  • [7] M. Seppälä, Moduli spaces of stable real algebraic curves, Ann. Sci. École Norm. Sup. (4) 24 (1991), no. 5, 519–544.